# SDR UHLA2011030700126

- Difficulty date: March 7, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 17,372 hours, 10,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION GUSSET AT FR90 LT SIDE AT FWD SUPPORT FOR LAV WASTE TANK.  REMOVED AND REPLACED GUSSET AT FR90 IAW EMB 170 SRM 51-41-02.
